# SDR CA000824015

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 3,961 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Unit
- Part number: 0177555170
- Condition: Intermittent
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A RECURRING DEFECT WAS ATTRIBUTED TO THE FOLLOWING REPAIRED TACH BOXES; FAILURE / INTERMITTENT OUTPUT SIGNAL TO BLEED VALVE, CAUSING AN INTERMITTENT WARNING INDICATION IN THE COCKPIT.
